# SDR DALA2022101206572

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,595 hours, 29,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2443108) DURING INSPECTION FOUND CRACK WAS NOTED IN LH WINDOW FRAME NO 1 AT TOP OF INSPECTION AREA JUST BELOW UPPER RADIUS. CRACK EXTENDS FROM AFT EDGE OF FRAME APPROX. 1 INCH FWD. REPAIR COMPLIED WITH PER ERA 602196-14AD REV A.
